# SDR AALA202409173988

- Difficulty date: September 9, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 52,732 hours, 26,517 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D5725916200100
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING MAIN LANDING GEAR JACK RETRACTION ANCHORAGE FITTING AROUND THE BUSHING (UPPER AND LOWER AREA) AT WS 2580 AND RIB 5. REPLACED JACK RETRACTION ANCHORAGE FITTING PER EA 352887.
